MathSciNet Relay Station
MathSciNet bibliographic data
MR588048 58F13 (58F20)
Collet, P.; Eckmann, J.-P.; Lanford, O. E., III Universal properties of maps on an interval. Comm. Math. Phys. 76 (1980), no. 3, 211–254.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement